# SDR C2XA99IA163

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: 12020151002
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND RIGHT NACELLE PANEL 425 IMPROPERLY REPAIRED AT FORWARD INBOARD END. REMOVED RIVETS FROM EXISTING REPAIR AND FOUND EXTENSIVE DAMAGE TO STRINGER. REPLACED STRINGER IAW SRM 51-40-02 AND 51-70-04.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
